If you are taking cough medicine to help your cervical mucus, it should not be taken all month long. (only a certain one should be used and for a limited time.) Using it too long, COULD effect your period. http://wish2conceive.com
IF you take an overdose, the cough medicine could have an alternative reaction to your body.
Generally ,Chinese medicine is herbal and the Western cough medicine is not. Herbs interact with other ingredients and by mixing the two you could get a bad reaction. I wouldn't mix them. Use one or the other, but not together. Some herbs double of effects of things like aspirin or other ingredients that could be found in the cough medicine.
If you taste sulfur when you cough you might have an infection of some kind. This could be the after taste of cough medicine for instance. It is best to mention this to the doctor if this happens more than once.
Cough drops, cough syrup, or cough medicine such as Vick's Formula 44M. You could also try drinking water, because some people cough due to a dry throat. Drinking liquids ends some coughs.
It depends on the contents of the cough syrup. If the cough syrup contains a blood thinner, taking that along with the aspirin could be dangerous.
you could; swallow a spoon full of honey every morning or take cough medicine or sleep on your side at night. I hope these cures work for you!!
It's important to not have any side effects after taking medicine because it could create risk for your health.
Most cough medicine has ingredients that can make you sleepy and advises you to avoid driving or using heavy equipment until you know how it affects you. Some do have alcohol as an ingredient. If you were driving in a dangerous manner, you could be pulled over and charged.
To cough up phlegm, you could try an over the counter decongestant medicine. You could also try standing in a hot shower for a few minutes because the steam helps to loosen chest mucus.
We may advise taking an expectorant when the cough is with mucus aor phlegm is coming out
If it lasts longer than 2 weeks after stopping the medication you should see a doctor. Typically the decrease in frequency begins to start about 8-10 days after stopping the medication, though if you are taking other drugs it could be a bit longer. Put the full stop date on your calendar and if the dry- cough continues after 14 days make an appointment with the doctor. It has taken as long as 2 months for a few people to fully stop a Lisinopril cough. This is a great medicine for many and if there are no alternatives I would not stop the medication before speaking with your doctor. Almost 35% of individuals get the cough after taking the medicine (anywhere from 2-10 days following the initial dose, though it could take more than 2 months for healthier individuals) Hope this helps.
you can wait it out. I had a bad cough last winter. I really don't like medicine or the doctor, so I just ate cough drops (HALLS, etc.) They really do work. Or you could also take a steaming hot shower and breath in the steam. That always helps. One last thing you could try is to drink some hot tea with honey . Hope I helped *
There are poison medicines. Suppose you are the one taking the medicine. You shouldn't overdose it or else the medicine could come poisonous. Suppose your not the one taking the medicine. The medicine is just lying on the table. Don't drink or eat it because you don't know if it's poisonous.
You could try cough medicine or throat spray, which makes your throat kind of numb and is a medicine. But get mucanes it relly helps
Given that humans can cough, (mammals) elephants can cough too.
when i had it, i used cough surup and things like that. Go to your nearest doctor, and ask for some medicine. You could also use Penicillin
Either one could be true. Take a pregnancy test to find out.
Common causes of cough include infections (eg colds and flu), asthma, smoking and acid reflux. Since coughing causes irritation to the airways, which can itself cause coughing, a dry cough can persist even when its original cause has gone. There is little evidence that cough suppressant medications are any more effective than placebo, but if you find that taking a medicine helps, you can buy them from a pharmacist. Other self-care measures include steam inhalation (from a bowl or from hot drinks), and sucking sweets. If you have a dry cough (ie one that is not bringing up mucus), you should try to resist the urge to cough, to help stop the cycle of cough-irritation-cough.
No, taking prenatal vitamins won't impact on your period. Prenatal pills are typically vitamins, which could see you have a better period all together, but won't be a major change.
If your dog has the Valley fever and you want to try go over-the-counter medication asked the pharmacist if a cough medicine for humans would hurt your dog. Try that until you can afford to see the vet.
Its not normal but it is common, are you taking birth control? could you have ovarian cysts? or could you be pregnant?
You will be in hell or heaven with no return ticket:-)
A cough and fever could be anything, since pretty much any flu and cold could come with a cough and fever. A cough and fever is exhibited by pretty much every flu and cold in the world.
It's possible. Take a test!